Reliability of a 2-Dimensional Consecutive k-out-of-n:F System with a Restriction in the Number of Failed Components

Tetsushi YUGE  Masaharu DEHARE  Shigeru YANAGI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E86-A   No.6   pp.1535-1540
Publication Date: 2003/06/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Reliability, Maintainability and Safety Analysis
Keyword: 
reliability,  approximation,  2-dimensional consecutive k-out-of-n:F:system,  

Full Text: PDF>>
Buy this Article




Summary: 
An exact and an approximated reliabilities of a 2-dimensional consecutive k-out-of-n:F system are discussed. Although analysis to obtain exact reliability requires many calculation resources for a system with a large number of components, the proposed method obtains the reliability lower bound by using a combinatorial equation that does not depend on the system size. The method has an assumption on the maximum number of failed components in an operable system. The reliability is exact when the total number of failed components is less than the assumed maximum number. The accuracy of the method is confirmed by numerical examples.